Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Uniqueness properties of solutions to Schrödinger equations


Authors: L. Escauriaza, C. E. Kenig, G. Ponce and L. Vega
Journal: Bull. Amer. Math. Soc. 49 (2012), 415-442
MSC (2010): Primary 35Q55
Published electronically: December 28, 2011
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 35Q55

Retrieve articles in all journals with MSC (2010): 35Q55


Additional Information

L. Escauriaza
Affiliation: UPV/EHU, Depto. de Matemáticas, Apto. 644, 48080 Bilbao, Spain
Email: luis.escauriaza@ehu.es

C. E. Kenig
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: cek@math.uchicago.edu

G. Ponce
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: ponce@math.ucsb.edu

L. Vega
Affiliation: UPV/EHU, Depto. de Matemáticas, Apto. 644, 48080 Bilbao, Spain
Email: luis.vega@ehu.es

DOI: http://dx.doi.org/10.1090/S0273-0979-2011-01368-4
PII: S 0273-0979(2011)01368-4
Keywords: Schrödinger evolutions
Received by editor(s): September 16, 2011
Published electronically: December 28, 2011
Additional Notes: The first and fourth authors are supported by MEC grant, MTM2004-03029, the second and third authors by NSF grants DMS-0968472 and DMS-0800967, respectively
Article copyright: © Copyright 2011 American Mathematical Society